If you need an accessible version of this item please contact JSTOR User Support

Synthetic Proof of Professor Kasner's Pentagon Theorem

Lulu Hofmann
The American Mathematical Monthly
Vol. 35, No. 7 (Aug. - Sep., 1928), pp. 356-358
DOI: 10.2307/2298365
Stable URL: http://www.jstor.org/stable/2298365
Page Count: 3
  • Download PDF
  • Cite this Item

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support
Synthetic Proof of Professor Kasner's Pentagon Theorem
Preview not available

Page Thumbnails

  • Thumbnail: Page 
356
    356
  • Thumbnail: Page 
357
    357
  • Thumbnail: Page 
358
    358